# SDR IPXA2015040587714

- Difficulty date: March 26, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 50,338 hours, 16,082 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587681
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C10, FOUND CRACK ON M/D CARGO FLOOR PANEL, 241MFF, AT STA 955, FABRICATE THE REPLACEMENT FLOOR PANEL IAW EO NR B767-5320-9693-H.
